# SDR DALA2016012700672

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 56,150 hours, 21,121 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 8 T/E WEDGE LOWER SKIN WORN AT INBD AND OTBD DRIVE TRACK AREAS. ACCOMPLISHED PERMANENT REPAIR ON RT WING SLAT NR 8 T/E WEDGE LOWER  SKIN AT INBD OSS 471.10 AND OTBD OSS 542.8 IAW SRM 51-70- 10.
